RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 1, страницы 26–40 (Mi emj181)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Modulus of supporting convexity and supporting smoothness

G. M. Ivanovab

a School of Applied Mathematics and Information Science, National Research University Higher School of Economics, Bolshoi Trekhsvyatitelskiy 3, 109028 Moscow, Russia
b Department of Higher Mathematics, Moscow Institute of Physics and Technology, Institutskii pereulok 9, 141700 Dolgoprudny, Russia

Аннотация: We introduce the moduli of the supporting convexity and the supporting smoothness of a Banach space, which characterize the deviation of the unit sphere from an arbitrary supporting hyperplane. We show that the modulus of supporting smoothness, the Banaś modulus, and the modulus of smoothness are all equivalent at zero, the modulus of supporting convexity is equivalent at zero to the modulus of convexity. We prove a Day–Nordlander type result for these moduli.

Ключевые слова и фразы: modulus of convexity, modulus of smoothness, Day–Norrdlander type result, supporting hyperplane.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-00295
This work was supported by the Russian Foundation for Basic Research, grant 13-01-00295.


Полный текст: PDF файл (473 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46B06, 46B20, 52A10
Поступила в редакцию: 02.04.2015
Язык публикации: английский

Образец цитирования: G. M. Ivanov, “Modulus of supporting convexity and supporting smoothness”, Eurasian Math. J., 6:1 (2015), 26–40

Цитирование в формате AMSBIB
\RBibitem{Iva15}
\by G.~M.~Ivanov
\paper Modulus of supporting convexity and supporting smoothness
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 1
\pages 26--40
\mathnet{http://mi.mathnet.ru/emj181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499100002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj181
  • http://mi.mathnet.ru/rus/emj/v6/i1/p26

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. G. M. Ivanov, “Convex hull deviation and contractibility”, Topol. Methods Nonlinear Anal., 50:1 (2017), 9–25  crossref  isi
    2. G. Ivanov, H. Martini, “New moduli for Banach spaces”, Ann. Funct. Anal., 8:3 (2017), 350–365  crossref  isi
    3. G. M. Ivanov, “Hypomonotonicity of the normal cone and proximal smoothness”, J. Convex Anal., 24:4 (2017), 1313–1339  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:99
    Полный текст:42
    Литература:23

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019